# SDR RRXA10887

- Difficulty date: March 24, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 91,115 hours, 29,132 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 37558451N
- Condition: Cracked
- Location: Fs 1220 L33l-34l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A LARGE GAP BETWEEN O/B END FITTING AND BATHTUB FITTING AT FS 1220 AND L33L TO L34L, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION/////  RECEIVED PART AND INSTALLED IAW DC-8 SRM 51-1-20D, 53-1-0 AND DWG 3755845.
